... My anxiety worsened when starting the medicine but it seemed to go away. But now since i have gone back to college my social anxiety seems worse than ever. My eyes feel and look heavy and i have had panic attacks. Other than more energy i feel that it has lost its benefit. Should i up the dosage or wait it out?
Call your Dr. Leave these decisions to the experts. It would be interesting to know if you had social anxiety before the meds. Also note that some meds may take 6 or 8 weeks to fully work. And in my experience often times the meds will make anxiety worse in the beginning. Another note is that different drugs work for different folks so you may need to search for the right one for your body.
My opinion is that you should call your doc and explain everything you have described. Welbutrin can make some people anxious, and upping your dose will not help if that is the case. I take welbutrin for depression and ativan for anxiety. Everyone reacts differently to Meds though, only your Dr. and you can find the right combo.
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jul 2010 • 5 answers
My 18 ye old son is taking cipralix and wellbutrin. Wellbutrin was started 6 weeks ago at 150 mg and
Posted 18 Feb 2013 • 1 answer
Posted 7 Jul 2014 • 2 answers
Posted 2 Nov 2015 • 3 answers
Posted 20 Nov 2017 • 2 answers